Enhancing a Branch-and-Bound Algorithm for Two-Stage Stochastic Integer Network Design-Based Models
Rafael Andrade, Abdel Lisser, Nelson Maculan, Gérard Plateau
Management Science · 2006 · Volume 52 · Issue 9
Abstract
In this paper we present branch-and-bound (B&B) strategies for two-stage stochastic integer network design-based models with integrality constraints in the first-stage variables. These strategies are used within L-shaped decomposition-based B&B framework. We propose a valid inequality in order to improve B&B performance. We use this inequality to implement a multirooted B&B tree. A selective use of optimality cuts is explored in the B&B approach and we also propose a subgradient-based technique for branching on 0-1 feasible solutions. Finally, we present computational results for a fixed-charge network design problem with random demands.
Keywords
stochastic integer programming, network design under uncertainty, B&B strategies
Enable JavaScript for citation tools and additional paper interactions.